On the ergodic theory of critical branching Markov chains

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We prove a convergence theorem for systems of critical branching Markov chains on a countable set starting in deterministic initial states.

Original languageEnglish (US)
Pages (from-to)1-20
Number of pages20
JournalStochastic Processes and their Applications
Volume50
Issue number1
DOIs
StatePublished - Mar 1994

Keywords

  • critical branching Markov chains
  • invariant measures

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the ergodic theory of critical branching Markov chains'. Together they form a unique fingerprint.

  • Cite this